# SDR DHL9880310C

- Difficulty date: August 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46123
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 1766
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK, MAIN CARGO AFT PRESSURE BULKHEAD WEB CRACKED IN 2 PLACES BETWEEN L 10L AND L11L, ONE CRACK 3 INCHES LONG FROM LBL 25 TO LBL 28 AND FROM LBL 34 TO LBL 36.  CUT OUT DAMAGED AREA AND FABRICATED NEW REAPIR PER DACO DRWING SR 08530007, 16 BY 29.  REPAIRED PER S/B 53-73, N/R 643.
